MAUDE Adverse Event Report: QUEST MEDICAL, INC. PRECISION DELIVERY IV EXTENSION SET, AMBER; SET, ADMINISTRATION, INTRAVASCULAR

QUEST MEDICAL, INC. PRECISION DELIVERY IV EXTENSION SET, AMBER; SET, ADMINISTRATION, INTRAVASCULAR
Model Number PDV60FA
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code Hypoglycemia (1912)
Date of Event 03/01/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that during fluid delivery procedure, the device allegedly malfunctioned at the filter and subsequently the patient had to receive medical intervention due to further deterioration of health.The fluid delivery procedure was successfully completed.
 
Additional Manufacturer Narrative
Further investigation of the suspect device was conducted.The investigation on the returned sample confirmed the alleged malfunction, however, the device history record review showed that the bonding was adequate.Quest will continue to monitor complaint trends.

Brand Name
PRECISION DELIVERY IV EXTENSION SET, AMBER
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
QUEST MEDICAL, INC.
1 allentown parkway
allen TX 75002 4211
Manufacturer (Section G)
QUEST MEDICAL, INC.
1 allentown parkway
allen TX 75002 4211
Manufacturer Contact
stephanie ajayi
1 allentown parkway
allen, TX 75002-4211
9723326290
MDR Report Key19779024
Report Number1649914-2024-00004
Device Sequence Number8031024
Product Code FPA
UDI-Device Identifier00634624922044
UDI-Public00634624922044
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K202672
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 08/02/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPDV60FA
Device Lot Number70931
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/24/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/20/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date07/18/2024
Supplement Report FDA Received Date08/06/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/08/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Other;
Patient SexUnknown